Foods I use to love don't taste so good now?
8 Nov 2011
The side effects you mention have not been reported with Prednisone.
Prednisone can however cause oral thrush which would make your tongue feel furry, sore and white in color.
Can you put it down to anything else?
You should see your doctor if your symptoms continue.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have numbness mostly on the roof of my mouth, plus some on my lower lip and below. I have a metallic taste, and no taste of sugar. My tongue reacts ...
0 answers • 2 Jul 2011
It leaves such a bad taste in my mouth which colors everything I eat and my stomache is consistently upset.
1 answer • 3 Oct 2011
... never need to take it again. Question? I have a slight metallic taste in my mouth and terrible leg cramps. How long until this dissipates? Will ...
1 answer • 14 Feb 2013
Food has little taste and I find myself adding herbs and salt to everything. I finally stopped taking trospium and it has been about three weeks and ...
0 answers • 9 Feb 2014